Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Q CORE MEDICAL LTD. AP431-01 HCR; ADMINISTRATION SET
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Q CORE MEDICAL LTD. AP431-01 HCR; ADMINISTRATION SET
Catalog Number
12000-000-0027-00
Medical Device Problem Code
Fluid/Blood Leak (1250)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
Event or Problem Description
The event was reported by a customer from usa: administration set leakage of unknown drug.
New Search
Submit an Adverse Event Report
Brand Name
AP431-01 HCR
Common Device Name
ADMINISTRATION SET
Manufacturer
(Section D)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS 4250529
MDR Report Key
6829498
Report Number
3010293992-2017-00134
Device Sequence Number
1566656
Product Code
FPA
UDI-Device Identifier
17290109150519
UDI-Public
17290109150519
Combination Product (Y/N)
N
Initial Reporter State
HI
Initial Reporter Country
US
PMA/510(K) Number
K141834
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
08/28/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Catalogue Number
12000-000-0027-00
Device Lot Number
700625G
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
08/03/2017
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1